Effect Of Body Enhancing Drugs With Facial Changes?
I want to ask whether it is true that if a person takes body-enhancing medicine there will be a change in his face ,, who was originally young so he ages quickly? Please answer, thank you
Changes in a person's height occur when a person enters the age of 10-11 years where it continues until the closure of the epiphyseal bone plate at the age of around 17-21 years. However, this is very dependent and varies on each individual.
Regarding body-enhancing drugs that are currently widely circulating in the market, you should still be careful in consuming them because they have not been clinically proven through research, and do not let them cause side effects that are not good for our bodies.
The following suggestions for choosing supplements:
Pastika is already registered with BPOM (check packaging)
Discuss and do a physical examination first with your doctor before you want to take supplements
There are clear consumption rules on the supplement packaging
There is a clear customer service contact / telephone
It is also recommended that you do the following:
Do sports such as swimming, running, jumping rope, etc.
Eat healthy, nutritious foods
Next I attach an article on how to increase height to help add information.
So that I can convey, hopefully useful.